# SDR AALA201712129028

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,381 hours, 27,218 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, CLIMBING THRU FL 200 GOT ECAM MSG " DOOR R FWD EMERGENCY EXIT" NO ABNORMAL CABIN PRESS NOTED.ADJUSTED PROXIMITY SWITCH ( 19WV2) AS REQ OPS CHECKK GOOD  , NO DEFECTS NOTED.
